# SDR COMA2012040250026

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 35,798 hours, 32,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10225
- Condition: Cracked
- Location: Lt Wing
- Part time: 35,798 hours, 32,046 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT WING ABOUT 6" FROM JACK PAD.  REPAIRED LT LOWER WING PLANK AT WS 148.019 IAW BOMBARDIER GREO 601R-57-21-130 REV. -J REPAIR OPTION II.
